# SDR CALA9801051

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK ON L-1 DOOR UPPER HINGE FITTING.  THE CRACKED AREA WAS CUT OUT, AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND 51-40-5.
